Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
silverlake

Hair growth on the Pill

I was wondering how many of you have experienced a decrease in hair growth after starting the pill and how long did it take to see the results? I'm currently on my first month of Yasmin and something that would also decrease my hair growth along with my acne would be just great! :) I'm of Mediterranean origin, too, so that doesn't help me a lot I guess... :confused:

Also, how did you notice that you're not as hairy as before? Do you have to wax your legs perhaps?? lol

Thanks!

Share this post


Link to post
Share on other sites

Yep, im hairy lol and i noticed that the hairs on my legs (didnt shave them 4 a while) were much less dark and bristly almost striaght away, hope this helps x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×